# SDR RAIA201509080004

- Difficulty date: September 8, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 35,560 hours, 20,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 EMERGENCY BACKUP BATTERY INOPERATIVE.  MAINTENANCE REPLACED NR 3 EMERGENCY BACKUP BATTERY, OPS CHECK GOOD.
